# SDR 98ZZZM927

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Poppet Valve
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE READS 7 PERCENT BELOW N1 REF AT 904 DEGREES TGT, ABORTED TAKEOFF AT LESS THAN 60 KTS, RETURNED TO GATE AT DEN.  REPLACED FCU POPPET VALVE ASY.  ENGINE STILL LOW ON POWER.  (M)
